Boundary value problems for degenerate pseudoparabolic and pseudohyperbolic systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2120-2124
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a12,
author = {V. A. Malovichko},
title = {Boundary value problems for degenerate pseudoparabolic and pseudohyperbolic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2120--2124},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a12/}
}
V. A. Malovichko. Boundary value problems for degenerate pseudoparabolic and pseudohyperbolic systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2120-2124. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a12/